Quantum Grothendieck ring isomorphisms, cluster algebras and Kazhdan-Lusztig algorithm

David Hernandez, Hironori Oya

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We establish ring isomorphisms between quantum Grothendieck rings of certain remarkable monoidal categories C Q,B n and C Q,A 2n−1 of finite-dimensional representations of quantum affine algebras of types B n (1) and A 2n−1 (1) , respectively. Our proof relies in part on the corresponding quantum cluster algebra structures. Moreover, we prove that our isomorphisms specialize at t=1 to the isomorphisms of (classical) Grothendieck rings obtained recently by Kashiwara, Kim and Oh by other methods. As a consequence, we prove a conjecture formulated by the first author in 2002: the multiplicities of simple modules in standard modules in C Q,B n are given by the specialization of certain analogues of Kazhdan-Lusztig polynomials and the coefficients of these polynomials are positive.

Original languageEnglish
Pages (from-to)192-272
Number of pages81
JournalAdvances in Mathematics
Volume347
DOIs
Publication statusPublished - 2019 Apr 30

Keywords

  • Dual canonical bases
  • Kazhdan-Lusztig algorithm
  • Quantum affine algebras
  • Quantum cluster algebras
  • Quantum Grothendieck rings
  • T-systems

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Quantum Grothendieck ring isomorphisms, cluster algebras and Kazhdan-Lusztig algorithm. / Hernandez, David; Oya, Hironori.

In: Advances in Mathematics, Vol. 347, 30.04.2019, p. 192-272.

Research output: Contribution to journalArticle

@article{0799f812b0a14a9aa0df843f6648c789,
title = "Quantum Grothendieck ring isomorphisms, cluster algebras and Kazhdan-Lusztig algorithm",
abstract = "We establish ring isomorphisms between quantum Grothendieck rings of certain remarkable monoidal categories C Q,B n and C Q,A 2n−1 of finite-dimensional representations of quantum affine algebras of types B n (1) and A 2n−1 (1) , respectively. Our proof relies in part on the corresponding quantum cluster algebra structures. Moreover, we prove that our isomorphisms specialize at t=1 to the isomorphisms of (classical) Grothendieck rings obtained recently by Kashiwara, Kim and Oh by other methods. As a consequence, we prove a conjecture formulated by the first author in 2002: the multiplicities of simple modules in standard modules in C Q,B n are given by the specialization of certain analogues of Kazhdan-Lusztig polynomials and the coefficients of these polynomials are positive.",
keywords = "Dual canonical bases, Kazhdan-Lusztig algorithm, Quantum affine algebras, Quantum cluster algebras, Quantum Grothendieck rings, T-systems",
author = "David Hernandez and Hironori Oya",
year = "2019",
month = "4",
day = "30",
doi = "10.1016/j.aim.2019.02.024",
language = "English",
volume = "347",
pages = "192--272",
journal = "Advances in Mathematics",
issn = "0001-8708",
publisher = "Academic Press Inc.",

}

TY - JOUR

T1 - Quantum Grothendieck ring isomorphisms, cluster algebras and Kazhdan-Lusztig algorithm

AU - Hernandez, David

AU - Oya, Hironori

PY - 2019/4/30

Y1 - 2019/4/30

N2 - We establish ring isomorphisms between quantum Grothendieck rings of certain remarkable monoidal categories C Q,B n and C Q,A 2n−1 of finite-dimensional representations of quantum affine algebras of types B n (1) and A 2n−1 (1) , respectively. Our proof relies in part on the corresponding quantum cluster algebra structures. Moreover, we prove that our isomorphisms specialize at t=1 to the isomorphisms of (classical) Grothendieck rings obtained recently by Kashiwara, Kim and Oh by other methods. As a consequence, we prove a conjecture formulated by the first author in 2002: the multiplicities of simple modules in standard modules in C Q,B n are given by the specialization of certain analogues of Kazhdan-Lusztig polynomials and the coefficients of these polynomials are positive.

AB - We establish ring isomorphisms between quantum Grothendieck rings of certain remarkable monoidal categories C Q,B n and C Q,A 2n−1 of finite-dimensional representations of quantum affine algebras of types B n (1) and A 2n−1 (1) , respectively. Our proof relies in part on the corresponding quantum cluster algebra structures. Moreover, we prove that our isomorphisms specialize at t=1 to the isomorphisms of (classical) Grothendieck rings obtained recently by Kashiwara, Kim and Oh by other methods. As a consequence, we prove a conjecture formulated by the first author in 2002: the multiplicities of simple modules in standard modules in C Q,B n are given by the specialization of certain analogues of Kazhdan-Lusztig polynomials and the coefficients of these polynomials are positive.

KW - Dual canonical bases

KW - Kazhdan-Lusztig algorithm

KW - Quantum affine algebras

KW - Quantum cluster algebras

KW - Quantum Grothendieck rings

KW - T-systems

UR - http://www.scopus.com/inward/record.url?scp=85062144884&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85062144884&partnerID=8YFLogxK

U2 - 10.1016/j.aim.2019.02.024

DO - 10.1016/j.aim.2019.02.024

M3 - Article

AN - SCOPUS:85062144884

VL - 347

SP - 192

EP - 272

JO - Advances in Mathematics

JF - Advances in Mathematics

SN - 0001-8708

ER -